# SDR CALA2023020100310

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N27277
- Make and model: Boeing 737*
- Aircraft serial: 67529
- Aircraft time: 738 hours, 268 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: None
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE T/S R1 DOOR EMERGENCY LIGHT, L1 DOOR EMERGENCY LIGHT BECAME INOP. R/R CORRESPONDING BATTERY CHARGER POWER SUPPLY IRW WITH 33-51-06. ALL OPS CHK NORMAL. PARTS USED:  29-3351-3-0031,QTY :1
